advertisement
Question
Posted by: sparkle | 2011/09/02

off the pill

I have been off Minerva for a week after taking it for 17 years. I feel so weird today, tingling in my hands, I cant focus, feels like I have been taking drugs although I havent. My sex drive has gone throught he roof. Is this caused from going off the pill? Its quite hectic....

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes, your body has to adjust. It will get better with time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/09/06

Yes, your body has to adjust. It will get better with time.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement